| Model Number |
399626 |
| Medical Device Problem Code |
Unstable Capture Threshold (3269)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
This lead was capped due to capture was at 7 volts at 1.0 ms.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.